# SDR AALA202301267205

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 32,539 hours, 13,641 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR GIRT BAR DIFFICULT TO ARM AND DISARM. LUBRICATED GIRT BAR. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-00.
